When my systolic blood pressure goes to over 200, should I go to the hospital. I take 40 mg. of Lisinopril twice per day; Diovan 320mg - twice per day and Clonidine HCL 0.2 mg at bedtime. My Nephrologist wants me to take the Clonidine in the mornings also, but I cannot function - I am too dizzy and weak. I have had a stent placed in the artery leading to my left kidney and my pressure has gotten higher. I was on Bisoprolol 5 mg, but my doctor stopped that because he said my heart rate was too low (it ranged from 44 to 57) My heart rate has increased since coming off the Bisoprolol. It is running from 62 up to 83. He also took me off HCTZ 25mg.
I spoke with my local pharmacist and he told me the Lisinopril and the Diovan are in conflict with each. From what I
understand about the Clonidine, it should not be given to people who have coronary heart disease, or have stents in your arteries. I have a stent in one coronary artery and the one in the artery going to my left kidney.
I also have suffered from high calcium,since 2000 and my vitamin D is low. My PTH numbers have varied from 21 to 40. But from what I have read, I could have hyperparathyroid problems even though the PTH isn't that high. I have confronted my Endocrinologist, but he says "let's observe it again in a few months." I do know that high calcium causes high blood pressure, weakness, inability to concentrate, your bones hurt, don't sleep well, wake several times during the night and most of the time can't go back to sleep. It can also lead to stroke and heart attack.
Why dont they ditch the ace inhibitors and beta blockers, and put you onto calcium channel blockers. These will lower blood pressure, by resticting the amount of calcium that the artery muscles can absorb, and act as a heart relaxant.
200+ is too high and sustained levels as high as this are likely to start causing long term problems. I assume kidney tests have shown they are functioning correctly?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.